MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA PERSEUS A500; ANESTHESIA UNIT

DRÄGERWERK AG & CO. KGAA PERSEUS A500; ANESTHESIA UNIT
Model Number MK06000
Medical Device Problem Codes Gas Output Problem (1266); Failure to Deliver (2338); Inaccurate Delivery (2339)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still on going.The results will be provided with a follow-up report.
 
Event or Problem Description
It was reported: "during the anaesthesia of an 18-year-old male patient in operation north 2, the department of anaesthesia & surgery north, aarhus university hospital, a loud whining noise suddenly emanated from the anaesthesia machine, and the entire screen went black.The fault lasted approx.3 seconds and recurred twice during the anaesthesia.After the two episodes, the screen returned to normal display, although some of the figures appeared light grey.The machine then displayed a message stating "flow sensor calibration required".The device had previously been tested and used on several patients without any problems.During the periods of malfunction, the anaesthesia system¿s function was temporarily unavailable, which could potentially have resulted in a failure to detect changes in the patient¿s condition or in the composition of the anaesthetic gas.Consequences were avoided because action was taken.".

Brand Name
PERSEUS A500
Common Device Name
ANESTHESIA UNIT
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24902352
Report Number9611500-2026-00155
Device Sequence Number9727505
Product Code BSZ
UDI-Device Identifier04048675253600
UDI-Public(01)04048675253600(11)190114(93)MK06000-36
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K133886
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMK06000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown